# SDR USAA951335

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delamination
- Location: Bs 727-908
- Part time: 45,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'DROP IN-AV' VISUAL/ULTRASONIC INSPECTION, FOUND DELAMINATION VARIOUS SIZES AND LOCATIONS, FROM BS 727-908 LEFT WINDOW BELT PANEL BS 727-908 LEFT SIDE.  REPLACED UPPER ROW OF FASTENERS BS 727-908 S-14 L.  REPAIRED PER EA 31780.  (M)
